The exact solutions of conformable fractional partial differential Equations using new sub equation method
Accessinfo:eu-repo/semantics/openAccessAttribution-NonCommercial 3.0 United Stateshttp://creativecommons.org/licenses/by-nc/3.0/us/
MetadataShow full item record
CitationKurt, A., Tasbozan, O., & Durur, H. (2019). The Exact Solutions of Conformable Fractional Partial Differential Equations Using New Sub Equation Method. Fundamental Journal of Mathematics and Applications, 2(2), 173-179.
In this article, authors employed the new sub equation method to attain new traveling wave solutions of conformable time fractional partial differential equations. Conformable fractional derivative is a well behaved, applicable and understandable definition of arbitrary order derivation. Also this derivative obeys the basic properties that Newtonian concept satisfies. In this study authors obtained the exact solution for KDV equation where the fractional derivative is in conformable sense. New solutions are obtained in terms of the generalized version of the trigonometric functions.
SourceFundamental journal of mathematics and applications
- TR Dizin İndeksli Yayınlar 
The following license files are associated with this item: